Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 142, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2006, 3:07 PM CDT for Pulaski County, Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 2, 2006, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:23 PM CDT | HAIL 0.25 | Laquey, MO | PEA SIZE HAIL REPORTED |
| Apr 2, 3:30 PM CDT | HAIL 0.75 | St. Robert, MO | |
| Apr 2, 3:30 PM CDT | HAIL 1 | 2 E Waynesville, MO | QUARTER HAIL REPORTED |
| Apr 2, 3:35 PM CDT | HAIL 1.75 | Waynesville, MO | NUMEROUS REPORTS FROM IN AND AROUND WAYNESVILLE OF DIME TO GOLF BALL SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 12:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 022006
SVRSGF
MOC169-022045-
/O.NEW.KSGF.SV.W.0142.060402T2007Z-060402T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN CENTRAL MISSOURI.
* UNTIL 345 PM CDT.
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
I-44 NEAR MILE MARKER 140...OR 11 MILES NORTHEAST OF LEBANON...AND
MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR RICHLAND BY 315 PM CDT.
NEAR I-44 NEAR MILE MARKER 150 BY 320 PM CDT.
NEAR WAYNESVILLE BY 335 PM CDT.
5 MILES NORTHWEST OF I-44 NEAR MILE MARKER 170 BY 345 PM CDT.
THE TOWNS OF LAQUEY...OZARK SPRINGS...SWEDEBORG AND DEVILS ELBOW ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3790 9241 3773 9243 3765 9226 3780 9202
3802 9202 3802 9216
$$
HATCH4 follow-up statements
000
WWUS53 KSGF 022010 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT SUN APR 2 2006
MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
311 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 140...OR 12 MILES WEST OF
WAYNESVILLE...AND MOVING EAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR WAYNESVILLE BY 320 PM CDT.
NEAR I-44 NEAR MILE MARKER 170 BY 330 PM CDT.
THE TOWNS OF OZARK SPRINGS...LAQUEY...SWEDEBORG AND DEVILS ELBOW ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3795 9244 3773 9243 3767 9227 3780 9202
3802 9202 3803 9235
$$
TAGGART000
WWUS53 KSGF 022024
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT SUN APR 2 2006
MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
324 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...
AT 322 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WAYNESVILLE...AND MOVING EAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR I-44 NEAR MILE MARKER 170 BY 330 PM CDT.
THE TOWN OF DEVILS ELBOW IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3795 9244 3773 9243 3767 9227 3780 9202
3802 9202 3803 9235
$$
HATCH000
WWUS53 KSGF 022034
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT SUN APR 2 2006
MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
334 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...
AT 331 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 170...OR 6 MILES EAST OF
WAYNESVILLE...AND MOVING EAST AT 55 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF PULASKI
COUNTY...INCLUDING THE TOWNS OF DEVILS ELBOW AND I-44 NEAR MILE
MARKER 170.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3796 9234 3771 9232 3763 9221 3780 9202
3802 9202 3803 9235
$$
JLT/GH000
WWUS53 KSGF 022044
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT SUN APR 2 2006
MOC169-022054-
/O.EXP.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
344 PM CDT SUN APR 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 339 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3796 9234 3771 9232 3763 9221 3780 9202
3802 9202 3803 9235
$$
JLT/GHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:39 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 2, 12:39 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1239 PM CDT SUN APR 2 2006 ...UPDATED AVIATION DISCUSSION... .UPDATED...MESOSCALE DISCUSSION... AT 1600 UTC SURFACE LOW WAS CENTERED JUST SOUTHEAST OF LINCOLN NEBRASKA WITH A DRYLINE LINE ARCING SOUTHEAST THE SOUTHWARD ACROSS EASTERN KANSAS. DRYLINE JUST BEGINNING TO ENTER OUR WESTERN MOST CWA WITH LOW TO MID 60 DEWPOINTS NOW IN PLACE ACROSS MUCH OF OUR CWA. VISIBLE SATELLITE IMAGERY SHOWS THE BEGINNING OF SURFACE BASED CUMULUS FIELD DEVELOPING AHEAD OF THE DRYLINE FROM NE OK NORTHWARD ALONG THE KS/MO BORDER. MODIFIED 16Z RUC SOUNDING FOR JLN INDICATES A HEALTHY CAP IS STILL IN PLACE WITH AROUND 75 J/KG OF MLCINH...HOWEVER THE CINH IS WEAKENING AND CONTINUED HEATING AND MOISTENING OF THE BOUNDARY LAYER COMBINED WITH PERSISTENT CONVERGENCE ALONG THE DRYLINE SHOULD BE SUFFICIENT FOR THE CAP TO BREAK BY EARLY AFTERNOON. BEXT APPROXIMATION AT THIS TIME IS THAT CONVECTION WILL BEGIN TO DEVELOP IN OUR CWA BETWEEN 18-19Z SOMEWHERE ALONG OR POSSIBLY A BIT WEST OF HIGHWAY 65. DEEP LAYER SHEAR VECTORS ARE FAVORABLY ORIENTED WITH THE DRYLINE FOR CONVECTION TO REMAIN DISCRETE INITIALLY WITH VERY STRONG DEEP LAYER SHEAR FAVORING A QUICK EVOLUTION TO SUPERCELLS AFTER THUNDERSTORMS DEVELOP. WHILE CONDITIONS WILL BE VERY FAVORABLE FOR SUPERCELLS...THE TORNADO POTENTIAL IS BIT MORE PROBLEMATIC. SURFACE WINDS HAVE BEGUN TO VEER MORE AND THIS WILL CUT DOWN ON 0-1KM SHEAR WITH CONTINUED BOUNDARY LAYER MIXING THIS AFTERNOON ALSO REDUCING LOW LEVEL SHEAR. DESPITE THE MARGINAL 0-1KM SRH THIS AFTERNOON...MODESTLY LOW LCL HEIGHTS COMBINED WITH VERY STRONG DEEP LAYER SHEAR AND MODERATE INSTABILITY COULD BE ENOUGH FOR A COUPLE OF TORNADOES TO DEVELOP WITH ANY DISCRETE SUPERCELLS. BETTER TORNADO POTENTIAL TODAY WILL LIKELY EXIST WITH STORMS CROSSING THE WARM FRONT WHICH IS NOW OUT OF OUR CWA AND TORNADO POTENTIAL COULD ALSO INCREASE AFTER SUNSET AS WINDS BACK SLIGHTLY...HOWEVER BY SUNSET THUNDERSTORMS WILL LIKELY BE EAST OF OUR CWA. WE WILL BE LAUNCHING AN 18Z SOUNDING TODAY. IZZI && .DISCUSSION... SQUALL LINE FINALLY BEGINNING TO WEAKEN NOW AS IT MOVES INTO THE EASTERN HALF OF THE CWA. BACK EDGE OF PRECIP BAND ALMOST CLEARING SPRINGFIELD. PRECIP SHOULD CONTINUE TO MOVE NORTH AND EAST AND SKIES SHOULD BEGIN TO SCATTER OUT THIS MORNING. SETTING THE STAGE FOR THIS AFTERNOON. SURFACE LOW CURRENTLY IN SOUTH CENTRAL NEBRASKA WITH WARM FRONT EXTENDING SOUTHEAST FROM KANSAS CITY TO CAPE GIRARDEAU. ASSOCIATED SURFACE COLD FRONT SOUTH FROM WEST CENTRAL KANSAS THROUGH THE OKLAHOMA/TEXAS PANHANDLES. BY 18Z...SURFACE LOW SITUATED OVER SOUTHERN IOWA WITH TRAILING COLD FRONT THROUGH EASTERN KANSAS INTO CENTRAL OKLAHOMA. A POTENT VORTICITY CENTER WILL BE MOVING INTO EASTERN KANSAS BY 18Z AND INTO OUR CWA SHORTLY THERE AFTER. A FAIRLY STRONG 70-80KT JET ASSOCIATED WITH THE CENTER CUTS INTO SOUTHERN MISSOURI AND SHOULD PROVIDE GOOD EXHAUST FOR OUR STORMS THIS AFTERNOON. THE CWA STAYS IN THE WARM SECTOR OF THE LOW THROUGHOUT THE DAY WITH DEEP MOISTURE ADVECTION FROM THE SOUTH...MODEL SOUNDINGS FOR SGF AND JLN SHOWING CAPES UP TO 2700 J/KG WITH LITTLE OR NO ASSOCIATED CIN. IT WILL NOT TAKE MUCH TO GET THE CONVECTION GOING. WITH A GOOD 8-10 HOURS OF CLEARING SKIES...SURFACE HEATING AND INCREASED MOISTURE ADVECTION...CONVECTION SHOULD GET GOING SHORTLY AFTER THAT TIME. NAM SHOWING CAPES MAINTAINING 2500 J/KG OR BETTER THROUGH THE AFTERNOON FROM 925MB THROUGH 850MBS ACROSS THE CWA. SURFACE FRONT WILL APPROACH WESTERN CWA SHORTLY AFTER 18Z...THROUGH CENTRAL PORTIONS OF THE CWA...INCLUDING SPRINGFIELD AROUND 21Z AND THEN INTO THE EASTERN PART OF THE CWA BY 00Z. DEGREE OF LOW-LEVEL SHEAR ALONG WITH MOIST UNSTABLE AIRMASS SUGGESTS THAT A FEW TORNADOES WILL LIKELY OCCUR...WHICH COULD BE STRONG AND LONG-LIVED...ESPECIALLY ACROSS THE EASTERN HALF OF OUR CWA. ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS ARE ALSO EXPECTED. A STRONG SECONDARY VORT TROUGH DIVES SOUTH FROM NEBRASKA AROUND THE BACK SIDE OF THE UPPER LOW AFTER 00Z THAT MAY ASSIST IN KEEPING THE CONVECTION GOING INTO THE LATE EVENING. FOR NOW THOUGH...BELIEVE MOST SEVERE WEATHER SHOULD SUBSIDE AFTER 00Z. WILL HAVE TO WATCH THIS FEATURE. SHOULD SEE NEAR TO SLIGHTLY COOLER THAN NORMAL TEMPERATURES ON MONDAY AND TUESDAY WITH CANADIAN HIGH EXPANDING ACROSS MUCH OF THE CENTRAL U.S. WILL NEED TO MONITOR FROST POTENTIAL TUESDAY MORNING WITH TEMPERATURES POSSIBLY FALLING INTO THE MID 30S OVER CENTRAL AND NORTHERN ZONES. AFTERWARDS WE SHOULD SEE ANOTHER DECENT WARMUP AS PROGRESSIVE UPPER FLOW PATTERN BRINGS ANOTHER STORM SYSTEM INTO THE THE AREA BY WEDNESDAY/THURSDAY. SEVERE WEATHER POTENTIAL LOOKS PRETTY DECENT FOR THE REGION BY THURSDAY AFTERNOON. GCC && .AVIATION... FOR THE 18Z KSGF/KJLN TAFS...DRYLINE CONTINUES TO MARCH EASTWARD AND IS THROUGH THE JLN AREA AND WILL MAKE IT THROUGH SGF BETWEEN 19-21Z. COULD SEE THUNDERSTORMS DEVELOP ALONG THE DRYLINE RIGHT AS ITS MOVING THROUGH SGF BUT PROBABILITIES ARE FAR TOO LOW TO INCLUDE ANY TS IN TAF AT THIS TIME. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON WITH GUSTS OF 30-35KT POSSIBLE THIS AFTERNOON. WINDS WILL CONTINUE TO VEER FROM SW TO W THEN EVENTUALLY NW AFTER SUNRISE MONDAY. IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 2, 1:00 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN APR 2 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 AM CDT SUN APR 2 2006
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON OVER THE EASTERN
OZARKS...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED TO NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
HAIL TO THE SIZE OF BASEBALLS.
DAMAGING WIND GUSTS OVER 60 MPH.
AND POSSIBLY A TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
BETWEEN 2 PM AND 9 PM GENERALLY EAST OF HIGHWAY 65.
DISCUSSION:
A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE CENTRAL AND
EASTERN OZARKS AHEAD OF AN ADVANCING DRYLINE. AS THE DRYLINE MOVES
EASTWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...SCATTERED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BETWEEN 2 AND 3 PM
ALONG OR JUST EAST OF HIGHWAY 65. GIVEN THE MODERATE INSTABILITY
AND STRONG WINDS ALOFT THUNDERSTORMS WILL LIKELY BECOME SEVERE
QUICKLY...WITH ISOLATED SUPERCELLS POSSIBLE. THE PRIMARY SEVERE
WEATHER THREAT WILL BE LARGE HAIL...POSSIBLY AS LARGE AS GOLF BALL
TO BASEBALL SIZE. IN ADDITION TO LARGE HAIL...SOME POTENTIAL DOES
EXIST FOR A TORNADO OR TWO THIS AFTERNOON...ESPECIALLY TO THE EAST
OF AN OSAGE BEACH TO AVA LINE.
BEHIND THE DRYLINE WINDS WILL SHIFT TO THE WEST THIS AFTERNOON
OVER WESTERN PORTIONS OF THE OUTLOOK AREA WITH WINDS GUSTING TO
BETWEEN 30 AND 40 MPH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO THURSDAY...WITH ANOTHER
CHANCE FOR SEVERE THUNDERSTORMS THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED WEST OF AN AVA TO OSAGE BEACH
LINE BETWEEN 2 PM AND 4 PM...WITH SPOTTER ACTIVATION LIKELY TO THE
EAST OF THERE AFTER 3 PM.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
GI/MMTIn the hours before
Local storm report, Apr 2, 2:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 1 S OZARK 37.01N 93.21W
04/02/2006 E1.00 INCH CHRISTIAN MO PUBLIC
QUARTER HAIL IN OZARK
&&
LDOOLEYLocal storm report, Apr 2, 3:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL LEBANON 38.60N 89.82W
04/02/2006 E0.25 INCH ST. CLAIR IL EMERGENCY MNGR
PENNY HAIL REPORTED BY EMERGENCY MANAGER
&&
LDOOLEYLocal storm report, Apr 2, 3:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 E ROGERSVILLE 37.12N 93.04W
04/02/2006 E0.25 INCH WEBSTER MO EMERGENCY MNGR
QUARTER HAIL
&&
LDOOLEYLocal storm report, Apr 2, 3:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL LEBANON 37.68N 92.66W
04/02/2006 E0.25 INCH LACLEDE MO EMERGENCY MNGR
PENNY HAIL REPORTED BY EMERGENCY MANAGER
&&
LDOOLEYLocal storm report, Apr 2, 3:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 1 N LEBANON 37.69N 92.66W
04/02/2006 E0.75 INCH LACLEDE MO AMATEUR RADIO
EMERGENCY MANAGMENT REPORTED PENNY HAIL
&&
LDOOLEYLocal storm report, Apr 2, 3:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 5 W LEBANON 37.68N 92.75W
04/02/2006 E0.75 INCH LACLEDE MO EMERGENCY MNGR
DIME HAIL REPORTED BY EMERGENCY MANAGMENT
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:34 AM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| Apr 2, 12:39 AM CST | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Apr 2, 12:49 AM CST | Severe Thunderstorm Warning | SGF | Barton | 41 min |
| Apr 2, 1:01 AM CST | Severe Thunderstorm Warning | SGF | Barry | 44 min |
| Apr 2, 1:18 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 42 min |
| Apr 2, 1:22 AM CST | Severe Thunderstorm Warning | SGF | Dade | 38 min |
| Apr 2, 1:41 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 49 min |
| Apr 2, 3:08 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk, St. Clair | 35 min |
| Apr 2, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 50 min |
| Apr 2, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 23 min |
| Apr 2, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 37 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 63 min |
| Apr 2, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 30 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 48 min |
| Apr 2, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 16 min |
| Apr 2, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 37 min |
| Apr 2, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 66 min |
| Apr 2, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 30 min |
| Apr 2, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 55 min |
| Apr 2, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 35 min |
| Apr 2, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 24 min |
| Apr 2, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 67 min |
| Apr 2, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 17 min |
| Apr 2, 4:21 PM CDT | Tornado Warning | SGF | Oregon | 16 min |
| Apr 2, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 30 min |
| Apr 2, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 11 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.